# SDR TWAA0016201

- Difficulty date: October 15, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 39,333 hours, 8,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seats 27 & 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE MISSING AT SEATS 27 RT AND 33 LT, AND BROKEN AT SEAT 23 LT.  REPLACED LIGHT ASSEMBLIES WITH P/N 8071-1 AND 8075-1.  CHECK-C 9-23-9.
